# SDR HEEA060197

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2770Y
- Make and model: Bell 206L-1
- Aircraft serial: 45291
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 206011810013
- Condition: Unbalanced
- Location: Tail Rotor
- Part time: 1,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO BALANCE TAIL ROTOR ASSEMBLY.  PITTING ON TRUNNION SPLINES.   THRUST PLUGS WORN EXCESSIVELY.  HOUSING BOLTS DID NOT OBTAIN .025 INCH OF THREAD ENGAGEMENT.
